# SDR UIEA2020031300439

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 88,157 hours, 19,108 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Part number: D43637
- Condition: Damaged
- Location: Oxygen Mask
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK WILL NOT TEST.( FOUND WIRE GOING INTO FO'S MASK TO BE DAMAGED. RESPLICED WIRE IAW SWPM 20-10-13. OPS CHECKED FO'S MASK IAW 35-11-51. OPS CHECKED GOOD AT THIS TIME. )
